Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 1, Pages 137–151 (Mi zvmmf58)  

This article is cited in 6 scientific papers (total in 6 papers)

Solution of the skin effect problem with an arbitrary coefficient of specular reflection

A. V. Latyshev, A. A. Yushkanov

Moscow State Regional University, ul. Radio 10a, Moscow, 105005, Russia

Abstract: An analytical solution of the skin effect problem in a metal with specular-diffuse boundary conditions is obtained. A new analytical method is developed that makes it possible to obtain a solution up to an arbitrary degree of accuracy. The method is based on the idea of representing not only the boundary condition on the field in the form of a source (which is conventional) but also the boundary condition on the distribution function. The solution is obtained in the form of a von Neumann series.

Key words: skin effect in metals, specular-diffuse boundary conditions, analytical method for solving the skin effect problem, Neumann series.

Full text: PDF file (1329 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:1, 131–145

Bibliographic databases:

UDC: 519.634
Received: 08.02.2008

Citation: A. V. Latyshev, A. A. Yushkanov, “Solution of the skin effect problem with an arbitrary coefficient of specular reflection”, Zh. Vychisl. Mat. Mat. Fiz., 49:1 (2009), 137–151; Comput. Math. Math. Phys., 49:1 (2009), 131–145

Citation in format AMSBIB
\Bibitem{LatYus09}
\by A.~V.~Latyshev, A.~A.~Yushkanov
\paper Solution of the skin effect problem with an arbitrary coefficient of specular reflection
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 1
\pages 137--151
\mathnet{http://mi.mathnet.ru/zvmmf58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559752}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 1
\pages 131--145
\crossref{https://doi.org/10.1134/S0965542509010102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263128900010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849118013}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf58
  • http://mi.mathnet.ru/eng/zvmmf/v49/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kvashnin A.Yu., Latyshev A.V., Yushkanov A.A., “Isothermal Slip of a Fermi Gas with Speculare-Diffuse Reflection from the Boundary”, Russ. Phys. J., 52:12 (2009), 1251–1257  crossref  zmath  adsnasa  isi  elib  scopus
    2. A. V. Latyshev, A. A. Yushkanov, “Temperature jump in degenerate quantum gases in the presence of a Bose–Einstein condensate”, Theoret. and Math. Phys., 162:1 (2010), 95–105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Latyshev, A. A. Yushkanov, “Temperature jump in degenerate quantum gases with the Bogoliubov excitation energy and in the presence of the Bose–Einstein condensate”, Theoret. and Math. Phys., 165:1 (2010), 1358–1370  mathnet  crossref  crossref  adsnasa  isi
    4. Latyshev A.V., Yushkanov A.A., “Skin effect with arbitrary specularity in Maxwellian plasma”, J. Math. Phys., 51:11 (2010), 113505, 10 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Latyshev A.V., Yushkanov A.A., “Effect of the dependence of the specular reflectance on the angle of incidence of electrons on the impedance”, Technical Physics, 55:9 (2010), 1233–1239  crossref  adsnasa  isi  elib  scopus
    6. N. B. Engibaryan, A. Kh. Khachatryan, “Solvability of an integrodifferential equation arising in the nonlocal interaction of waves”, Comput. Math. Math. Phys., 54:5 (2014), 834–844  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:246
    Full text:84
    References:27
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021